# SDR 03FDEA01024

- Difficulty date: June 27, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING (WING SIDE) - OUTBOARD T/E FLAP, OUTBOARD HINGE FITTING FOUND   HYDRAULIC ACTUATOR MOUNTING HOLE OUTBOARD SIDE CORRODED.  LEFT WING (WING SIDE) - OUTBOARD T/E FLAP, OUTBOARD HINGE FITTING HYDRAULIC ACTUATOR MOUNTING HOLE OUTBOARD SIDE CORROSION REPAIR IAW FEDEX EA 1-5750-  69356 - WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - LEFT OUTBOARD FLAP OUTBOARD HINGE BRACKET REPAIRS.
